# SDR UIEA200600078

- Difficulty date: April 10, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Te Flap Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON NR 4 BEARING SUPPORT FITTING, P/N 65B08410-5 BY SIAGE W/SHOP DURING LT INBD TE MID FLAP SHOP VISIT. POS 002, P/N 65B02025-35, S/N 000388. BEARING SUPPORT FITTING P/N 65B08410-5 REPAIR CARRIED OUT IAW BOEING REPAIR NR 1-168327827 BY W/SHOP.  REFER TO SWJC NR MS 130376958 FOR REPAIR CERTIFICATION.
